Alert archive / Florida / Flash Flood Watches in 2016
Flash Flood Watch 5, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Mar 27, 2016, 3:15 AM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2016, 3:15 AM CDT (08:15 UTC)
- Expired
- Mar 27, 2016, 3:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
225 WGUS64 KMOB 270815 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 315 AM CDT SUN MAR 27 2016 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 3 PM CDT THIS AFTERNOON ALONG THE GULF COASTAL COUNTIES... .WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AND SPREAD NORTHEAST ACROSS THE CENTRAL GULF COAST TODAY. WITH SOIL MOISTURE CONDITIONS BEING HIGH DUE TO RECENT HEAVY RAINS ON THURSDAY AND SATURDAY...ADDITIONAL HEAVY RAIN TODAY WILL LIKELY LEAD TO FLOODING PROBLEMS. ALZ263>266-FLZ201>206-271615- /O.NEW.KMOB.FF.A.0005.160327T0815Z-160327T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOBILE CENTRAL-BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL- ESCAMBIA INLAND-ESCAMBIA COASTAL-SANTA ROSA INLAND- SANTA ROSA COASTAL-OKALOOSA INLAND-OKALOOSA COASTAL- INCLUDING THE CITIES OF...MOBILE...PRICHARD...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...BAYOU LA BATRE... DAUPHIN ISLAND...GRAND BAY...GULF SHORES...CENTURY...MOLINO... ENSLEY...PENSACOLA...JAY...MILTON...GULF BREEZE...CRESTVIEW... DESTIN...EGLIN AFB...FORT WALTON BEACH...NICEVILLE...SEMINOLE... VALPARAISO...WRIGHT 315 AM CDT SUN MAR 27 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH 3 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...BALDWIN CENTRAL...BALDWIN COASTAL...MOBILE CENTRAL AND MOBILE COASTAL. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL...ESCAMBIA INLAND...OKALOOSA COASTAL...OKALOOSA INLAND...SANTA ROSA COASTAL AND SANTA ROSA INLAND. * THROUGH THIS 3 PM CDT THIS AFTERNOON * SOIL MOISTURE CONDITIONS ARE HIGH DUE TO RECENT HEAVY RAINS AND AN ADDITIONAL 2 TO 3 INCHES TODAY...LOCALLY HIGHER IN SOME AREAS WILL LIKELY LEAD TO RUNOFF PROBLEMS AND AN INCREASED FLOODING THREAT THROUGH MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
1 follow-up statement
272 WGUS64 KMOB 271600 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1100 AM CDT SUN MAR 27 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 3 PM CDT THIS AFTERNOON FOR THE IMMEDIATE GULF COAST COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .WIDESPREAD RAIN WITH SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE CENTRAL GULF COAST REGION FOR MUCH OF THE REMAINDER OF THE DAY. SOME LOCALLY HEAVY RAINFALL IS POSSIBLE. WITH SOIL MOISTURE CONDITIONS BEING HIGH DUE TO RECENT HEAVY RAINS ON LAST THURSDAY AND AGAIN SATURDAY...ANY ADDITIONAL HEAVY RAIN WILL LIKELY LEAD TO LOCALIZED FLOODING PROBLEMS. ALZ263>266-FLZ201>206-272000- /O.CON.KMOB.FF.A.0005.000000T0000Z-160327T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOBILE CENTRAL-BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL- ESCAMBIA INLAND-ESCAMBIA COASTAL-SANTA ROSA INLAND- SANTA ROSA COASTAL-OKALOOSA INLAND-OKALOOSA COASTAL- INCLUDING THE CITIES OF...MOBILE...PRICHARD...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...BAYOU LA BATRE... DAUPHIN ISLAND...GRAND BAY...GULF SHORES...CENTURY...MOLINO... ENSLEY...PENSACOLA...JAY...MILTON...GULF BREEZE...CRESTVIEW... DESTIN...EGLIN AFB...FORT WALTON BEACH...NICEVILLE...SEMINOLE... VALPARAISO...WRIGHT 1100 AM CDT SUN MAR 27 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA... INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...BALDWIN CENTRAL...BALDWIN COASTAL...MOBILE CENTRAL AND MOBILE COASTAL. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL...ESCAMBIA INLAND... OKALOOSA COASTAL...OKALOOSA INLAND...SANTA ROSA COASTAL AND SANTA ROSA INLAND. * UNTIL 3 PM CDT THIS AFTERNOON * SOIL MOISTURE CONDITIONS ARE HIGH DUE TO RECENT HEAVY RAINS AND AN ADDITIONAL 1 TO 2 INCHES OF RAIN TODAY...LOCALLY HIGHER IN SOME AREAS...WILL LIKELY LEAD TO RUNOFF PROBLEMS AND AN INCREASED FLOODING THREAT THROUGH LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Mar 27, 12:01 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Mar 27, 12:01 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1201 AM CDT SUN MAR 27 2016
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
06Z ISSUANCE...IFR TO MVFR CEILINGS WILL CONTINUE TO DEVELOP ACROSS
THE AREA OVERNIGHT AS AN AREA OF SHOWERS SPREADS GRADUALLY INLAND.
WILL HAVE PREVAILING IFR/MVFR CONDITIONS IN THUNDERSTORMS DEVELOPING
LATE TONIGHT INTO SUNDAY MORNING WHICH CONTINUES UNTIL TAPERING OFF
THROUGH SUNDAY AFTERNOON. SOUTHEAST WINDS AROUND 15 KNOTS NEAR THE
COAST SUBSIDE SOMEWHAT OVERNIGHT WHILE LIGHT WINDS CONTINUE INLAND.
SOUTHEAST WINDS NEAR 10 KNOTS GENERALLY PREVAIL ON SUNDAY. /29
&&
.PREV DISCUSSION... /ISSUED 853 PM CDT SAT MAR 26 2016/
DISCUSSION...SEE UPDATED INFORMATION FOR LAND AND MARINE AREAS BELOW.
UPDATE...HAVE UPDATED TO MAKE ADJUSTMENTS TO POP TRENDS OVERNIGHT
WITH LOWER POPS FOR MUCH OF THE AREA THIS EVENING FOLLOWED BY LIKELY
POPS FOR THE SOUTHERN PORTION OF THE AREA AFTER MIDNIGHT BASED ON THE
LATEST DATA AND TRENDS. HAVE ALSO INCREASED WINDS ESPECIALLY NEAR
THE COAST BASED ON LATEST TRENDS WITH ADJUSTMENTS TO TEMPERATURE AND
DEWPOINT TRENDS. HAVE MADE OTHER GENERALLY MINOR ADJUSTMENTS. /29
MARINE...HAVE UPDATED TO ISSUE A SMALL CRAFT ADVISORY FOR MUCH OF
THE AREA DUE TO MODERATE TO STRONG SOUTHEAST WINDS ASSOCIATED WITH A
NEARBY FRONTAL BOUNDARY AND WHAT APPEARS TO BE A TRANSIENT LOW
PRESSURE AREA WHICH WILL BE FOLLOWED BY A STRENGTHENING SURFACE OVER
THE MARINE AREA LATER TONIGHT. THESE EVOLVING FEATURES WILL MAINTAIN
MODERATE TO STRONG WINDS FOR MUCH OF TONIGHT UNTIL DIMINISHING LATE
TONIGHT INTO SUNDAY MORNING. AS A RESULT...WILL HAVE THE SMALL CRAFT
ADVISORY EXPIRING AT 6 AM SUNDAY. /29
PREV DISCUSSION... /ISSUED 644 PM CDT SAT MAR 26 2016/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...
00Z ISSUANCE...WILL BEGIN WITH PREVAILING SHOWERS OVER THE COASTAL
PORTION OF THE WESTERN FLORIDA PANHANDLE AND A VFR CEILING WITH
GENERALLY MVFR CEILINGS OVER THE REMAINING PORTION. CEILINGS
GRADUALLY LOWER ACROSS THE ENTIRE AREA OVERNIGHT TO LIFR/IFR WITH
SHOWERS/THUNDERSTORMS DEVELOPING AND INCREASING IN COVERAGE.
PREVAILING SHOWERS/THUNDERSTORMS FOLLOW FOR SUNDAY WITH CEILINGS
IMPROVING SOMEWHAT TO IFR/MVFR BY MID SUNDAY MORNING. SOUTHEAST WINDS
5-15 KNOTS SUBSIDE TO AROUND 5 KNOTS OVERNIGHT THEN INCREASE TO NEAR
10 KNOTS SUNDAY MORNING. /29
PREV DISCUSSION... /ISSUED 406 PM CDT SAT MAR 26 2016/
NEAR TERM /NOW THROUGH SUNDAY/...AN AREA OF RAIN (SOME LOCALLY
HEAVY) MOVED QUICKLY EAST ACROSS THE FCST AREA THIS MORNING.
GENERALLY LOW RAIN CHANCES THIS EVENING IN THE WAKE OF THIS RAIN
AREA...BUT SOME ISOLATED TO SCATTERED SHOWERS AND STORMS WILL BE
POSSIBLE (ESPECIALLY ALONG THE COAST AND INTO PARTS OF SOUTH CENTRAL
ALABAMA SOUTH OF I-65. CANCELLED THE FLASH FLOOD WATCH THAT WAS IN
EFFECT FOR THIS AFTERNOON AS THE FLASH FLOOD THREAT DIMINISHED...AND
NOT REALLY EXPECTING MORE THAN ABOUT A THIRD OF AN INCH QPF OVERALL
TONIGHT. RAINS REDEVELOP TONIGHT AS ANOTHER UPPER LEVEL IMPULSE
RIDES EAST OVER THE STALLED SFC FRONTAL BOUNDARY...MOVING NORTH FROM
THE GULF LATE TONIGHT THROUGH SUNDAY. SOME OF THIS RAINFALL COULD BE
LOCALLY HEAVY...AND ANOTHER FLASH FLOOD WATCH MAY BE NEEDED FOR
PORTIONS OF THE FCST AREA LATE TONIGHT OR MORE LIKELY ON SUNDAY
(MOST LIKELY SOUTHERN HALF)...BUT DUE TO UNCERTAINTIES MENTIONED
ABOVE WILL LET THE OVERNIGHT CREW MAKE A FINAL DECISION ON THAT NEED
AS THEY WILL HAVE MORE UP TO DATE AND TIMELY DATA AVAILABLE. LOW
RAIN CHANCES THIS EVENING INCREASING LATE...WITH LIKELY POPS AGAIN
FOR THE WHOLE AREA ON SUNDAY (WITH UP TO 1.5 INCHES OF ADDITIONAL
RAINFALL POSSIBLE...ESPECIALLY NEAR THE COAST). OTHERWISE...SOME
PATCHY OVERNIGHT FOG OUTSIDE OF RAIN AREAS. LOWS TONIGHT RANGING
FROM THE LOW 60S TO THE MID 60S. HIGHS SUNDAY IN THE LOW TO MID
70S. 12/DS
SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...SUNDAY
NIGHT...RAIN OVER THE AREA ENDS AS AN UPPER SYSTEM PUSHES A PIECE OF
ENERGY OVER THE FA EASTWARD...ALONG WITH PUSHING A WEAK FRONT ACROSS
THE AREA SUNDAY NIGHT. GUIDANCE MOVES THE RAIN EAST OF THE AREA
QUICKLY SUNDAY NIGHT...SO AM EXPECTING THE BULK OF THE RAIN TO BE
SOUTHEAST OF THE LAND PORTION OF THE FA BY MIDNIGHT. WITH SKIES
CLEARING QUICKLY...FOG IS LIKELY...WITH DENSE NOT BEING RULED OUT DUE
TO THE RAIN EXPECTED SUNDAY. WITH THE WEAK NATURE OF THE FRONT...
SIGNIFICANTLY COOLER OR DRIER AIR IS SLOW TO MOVE OVER THE
FA...KEEPING TEMPS FROM DROPPING SIGNIFICANTLY. LOWS RANGING FROM THE
MID 50S NORTHWEST TO LOW 60S SOUTHEAST EXPECTED.
MONDAY THROUGH TUESDAY NIGHT...A DIGGING UPPER SYSTEM OVER THE
WESTERN CONUS PUSHES SURFACE HIGH PRESSURE QUICKLY EAST...FROM OVER
THE MID MISSISSIPPI RIVER TO THE MID ATLANTIC REGION. WITH THIS
NORTHEASTERLY PATH OF THE SURFACE HIGH INDICATING THAT ANY ADDITIONAL
COOLER AIR MOVING SOUTH OVER THE LOWER MISS RIVER VALLEY...AND THE
FA...WILL BE LIMITED. A BIT MORE DRIER AIR DOES MOVE SOUTH OVER THE
FA MONDAY INTO MONDAY NIGHT...BUT WITH THE SURFACE HIGH NORTHEAST OF
THE FA BY THE END OF THE DAY TUESDAY...MORE ORGANIZED ONSHORE FLOW
RETURNS...BRINGING MOISTURE BACK OVER THE FA. TEMPS MONDAY THROUGH
TUESDAY REMAIN GENERALLY AT OR ABOVE SEASONAL LEVELS...WITH HIGHS IN
THE MID TO UPPER 70S. THE DRIER AIR MOVING OVER THE FA AFFECTS
MAINLY THE NORTHERN HALF OF THE FA...LEADING TO A LARGE NORTH-SOUTH
GRADIENT WITH RESPECT TO TEMPS MONDAY NIGHT. LOW RANGING FROM THE MID
40S NORTH TO LOW 50S CLOSER TO THE COAST...AROUND 60 ALONG THE
BEACHES. TUESDAY NIGHT...WITH THE MOISTURE INFLUX OVER THE FA
BEGINNING...LOW RISE BACK TO ABOVE SEASONAL LEVELS...RANGING FROM
THE MID 50S OVER THE DRIER NORTHEASTERN PART OF THE FA TO AROUND 60
SOUTHWEST.
/16
LONG TERM /WEDNESDAY THROUGH SATURDAY/...WEDNESDAY THROUGH
THURSDAY...GUIDANCE IS ADVERTISING THE UPPER SYSTEM OVER THE WESTERN
SWINGING EAST OVER THE NORTHERN AND CENTRAL PLAINS...BUT SLOWING AND
DEVELOPING A SW-NE RUNNING UPPER TROUGH RUNNING FROM THE NORTHERN
PAINS TO THE DESERT SOUTHWEST. GUIDANCE IS BEGINNING TO DIVERGE IN
THE HANDLING OF THE ENERGY MOVING THROUGH THIS UPPER TROUGH. ALL
AGREE IN THE ENERGY PUSHING A FRONT TOWARDS THE FA...WITH THE MORE
AGGRESSIVE GFS PUSHING THE FRONT TO THE FA. THE ECMWF AND CANADIAN
STALL THE FRONT WEST OF THE FA. WITH SOUTHERLY FLOW CONTINUING
THROUGH THIS PART OF THE FORECAST...RAIN RETURNS. TEMPS REMAIN AT OR
ABOVE SEASONAL...WITH HIGHS IN THE MID TO UPPER 70S...LOWS IN THE MID
TO UPPER 60S EXPECTED.
THURSDAY NIGHT THROUGH SATURDAY...GUIDANCE DIVERGES SIGNIFICANTLY...
WITH THE GFS PUSHING THE SURFACE FRONT OVER AND EAST OF THE FA...THE
ECMWF AND CANADIAN MOVING THE BOUNDARY TO THE NORTHWESTERN BORDER OF
THE FA...WHERE IT STALLS FRIDAY. WITH LITTLE CONFIDENCE IN ANY
SOLUTION...HAVE WENT IN THE MIDDLE WITH THE BOUNDARY STALLING OVER
THE NORTHERN GULF AND KEEPING RAIN IN THE FORECAST INTO SATURDAY.
WITH THE BLENDING OF SOLUTIONS...TEMPS AROUND SEASONAL EXPECTED.
/16
MARINE...AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH
THE WEEKEND AS A STALLED FRONTAL BOUNDARY REMAINS OVER THE MARINE
AREA. SCATTERED TO NUMEROUS SHOWERS AND STORMS CAN BE EXPECTED
THROUGH SUNDAY. ANOTHER FRONTAL BOUNDARY WILL MOVE EAST ACROSS THE
MARINE AREA SUNDAY NIGHT AND EARLY MONDAY. A GENERAL LIGHT TO
MODERATE SOUTHEAST TO SOUTH WIND IS EXPECTED THROUGH SUNDAY NIGHT
BUT LOCALLY HIGHER WINDS...WAVES IN AND NEAR SHOWERS AND STORMS.
WINDS WILL SHIFT TO THE NORTHWEST IN THE WAKE OF THE COLD FRONTAL
PASSAGE BY EARLY MONDAY...WITH RAINS ENDING. HIGH PRESSURE WILL
BUILD EAST ACROSS THE MARINE AREA DURING THE MIDDLE OF THE WEEK.
12/DS
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CDT SUNDAY FOR GMZ631-632-650-
655-670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Mar 26, 6:54 AM CDT, 20 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 654 AM CDT SAT MAR 26 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-271200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 654 AM CDT SAT MAR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF RIP CURRENTS IS FORECAST ALONG THE BEACHES OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY AND TONIGHT. THERE WILL BE SUFFICIENT INSTABILITY ALOFT FOR THUNDERSTORMS IN THE NEAR TERM. THE RISK OF WIDESPREAD SEVERE WEATHER IS LOW. BRIEF LOCALLY HEAVY...VISIBILITY REDUCING RAINS ARE POSSIBLE OVER THE COASTAL COUNTIES TODAY. SOME OF THESE RAINS COULD LEAD TO LOCALIZED FLOODING PROBLEMS .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MODERATE RISK OF RIP CURRENTS IS FORECAST ALONG THE BEACHES OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE ON SUNDAY. THERE IS A VERY SMALL CHANCE OF STRONG TO ISOLATED SEVERE THUNDERSTORMS EASTER SUNDAY...AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. ADDITIONAL WIDESPREAD RAINFALL AMOUNTS WILL RANGE FROM A HALF INCH ACROSS OUR NORTHERN ZONES TO 1.25 INCHES ACROSS OUR SOUTHERN ZONES. LOCALIZED HIGHER AMOUNTS AROUND ONE INCH ARE POSSIBLE ACROSS OUR NORTHERN ZONES...WITH 2 TO 3 INCHES POSSIBLE ACROSS THE SOUTHERN COUNTIES OF MISSISSIPPI AND ALABAMA AS WELL AS THE WESTERN FLORIDA PANHANDLE. SOME OF THESE LOCATIONS COULD EXPERIENCE LOCALIZED FLOODING AROUND POOR DRAINAGE AREAS AND SMALL STREAMS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FOR THE LATTER HALF OF NEXT WEEK WITH NEXT WEATHER SYSTEM SINKING INTO THE DEEP SOUTH. ALTHOUGH STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE...THE MAIN THREAT WILL BE HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-271200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 654 AM CDT SAT MAR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG...REDUCING VISIBILITY TO LESS THAN A MILE AT TIMES...POSSIBLE THIS MORNING ACROSS BAYS AND SOUNDS. WINDS...WAVES AND SEAS LOCALLY HIGHER IN AND NEAR SHOWERS AND STORMS. FREQUENT LIGHTNING AND VISIBILITY REDUCING HEAVY RAINS CAN ALSO BE EXPECTED IN THE STRONGER MARINE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS...WAVES AND SEAS LOCALLY HIGHER IN AND NEAR SHOWERS AND STORMS ON EASTER SUNDAY AND AGAIN DURING THE LATTER HALF OF THE NEXT WEEK. FREQUENT LIGHTNING AND VISIBILITY REDUCING HEAVY RAINS CAN ALSO BE EXPECTED IN THE STRONGER MARINE STORMS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:06 PM CDT | Special Marine Warning | MOB | 54 min | |
| Mar 26, 8:16 PM CDT | Special Marine Warning | MOB | 119 min | |
| Mar 26, 8:42 PM CDT | Small Craft Advisory | MOB | 12 hr | |
| Mar 26, 8:58 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Mar 26, 10:19 PM CDT | Special Marine Warning | MOB | 116 min | |
| Mar 27, 4:03 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 14 hr |
| Mar 27, 5:47 AM CDT | Special Marine Warning | MOB | 88 min | |
| Mar 27, 7:23 AM CDT | Special Marine Warning | MOB | 97 min | |
| Mar 27, 9:14 AM CDT | Special Marine Warning | MOB | 31 min |
Nearby
Flash Flood Watches in Florida, 2016Flash Flood Watches in Alabama, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.